# SDR RAIA201701230001

- Difficulty date: January 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 41,398 hours, 37,118 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Broken
- Location: Uplock Actuator
- Component: Uplock Actuator
- Component part number: 23092800505
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR DIDN'T COME UP EICAS MESSAGE. R & R THE RT MLG UNLOCKING ACTUATOR IAW 32-33-09. PERFORMED LANDING GEAR EXTENTION &  RETRACTION IAW AMM 32-30-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
